# SDR AALA202403118911

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 29,762 hours, 12,080 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 4L IS NOT SHOWING ARMED ON FLIGHT ATTENDANT CABIN INTERCOMMUNICATION DATA SYSTEM PANEL. SERVICED L4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00-614-001-A.
